# SDR USAA060020

- Difficulty date: January 13, 2006
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N629AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27807
- Aircraft time: 37,882 hours, 37,882 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N508922
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOORBEAM CORRODED STA 1640 BETWEEN LBL 60 TO RBL 60 ON FLOORBEAM.  REPAIRED PER EA NR 97242, DEFECT SIZE: 2" BY 2" BY .060", 12" BY 2" BY .060", 12" BY 2" BY .050", 2" BY 2" BY .040".
